Volume 30, Issue 1
A Regularity Criterion in Terms of Direction of Vorticity to the 3D Micropolar-fluid Equations

Hui Zhang

10.4208/jpde.v30.n1.6

J. Part. Diff. Eq., 30 (2017), pp. 76-83.

Preview Full PDF BiBTex 208 610
  • Abstract

In this paper,we study the regularity of weak solutions to the 3D Micropolar-fluid equations. We show that the weak solutions actually is strong solution if the corresponding vorticity field j=∇ × u satisfies certain condition in the high vorticity region.

  • AMS Subject Headings

35Q35, 76C99

Published online: 2017-03